Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Psoriasis, broken skin under feet, pain. Taking tricort-40 injections. Cure for psoriasis?

my son aged 12 years suffering from psoriasis for more then 3 years, skin under feet is becomes very fragile and broken paining heavily. we were consulted one homeopathic doctor but he suggested tricort-40 injection every month for next 6 months. its been more then 3 months we had given. but when I search on internet for tricot injection, I see there are lot of side effects. I just pledge you to suggest best process or why to cure his psoriasis.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

There are very good drugs other than tricort for psoriasis.

Steroids are not the treatment for psoriasis.On stoppping tricort psoriasis may increase suddenly.
Please consult a good dermatologist for treatment of psoriasis.

Discuss the option of Methotrexate and NBUVB phototherapy for psoriasis.

Cyclosporine is also a very good option.

Hope this helps.
I will be available for follow up.

Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor